Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi doctor am suffering from TB spondylitis and started medicine nearly a month done. Will the side effects still reflect though I used for one month and I didn't get any side effects and is there any chance of paralysis though I am using the medicine. Please suggest. Thank you.

1 Doctor Answered
Hi doctor am suffering from TB spondylitis and started me...
Side effect can occur in arround 5 %. Paralysis due to TB spondylitis depends upon extent pressure on nerve roots.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.